# SDR IPXA2017022014233

- Difficulty date: February 9, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Bs 435
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RCB AREA SEAT TRACK CORRODED NEAR  FWD END AT RBL 36.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SEAT TRACK BETWEEM BS 435 - 515 IAW SRM 53-20-52,  REPAIR 1, AND SRM 51-31-01.
